# SDR GTIA2020021035004

- Difficulty date: February 10, 2020
- Submitted: February 10, 2020
- Operation: Air carrier
- Aircraft: N626NK
- Make and model: Airbus A320-232
- Aircraft serial: 5999
- Aircraft time: 22,832 hours, 10,438 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Reservoir
- Condition: Inoperative
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV FOUND RH OVER WING ESCAPE SLIDE RESERVOIR PINNED-INFO NOTED BY SPIRIT QUALITY IAW GMM
